# SDR GLBA2016081200604

- Difficulty date: August 3, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 49,943 hours, 52,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LT AFT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE TROUBLESHOT TO SOFT SPLICE BETWEEN LIGHT AND GROUND, R & R SOFT SPLICE IAW AIM 14.3.8,  R & R WIRE FROM SOFT SPLICE TO GROUND IAW 14.3.5.  OPS CHECKED GOOD.
